# SDR CALA2022032300769

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 65,747 hours, 28,135 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 NLG ELECTRIC BOX LEVER MISSING BOTH SPRING CLIPS...SEE PHOTO PHOTO ADDED PARTS ADDED PER IPC 32-51-12-01E INSTALLED BOTH SPRING CLIPS ...REF IPC 32-51-12-01E..
